# SDR PCAA0210117

- Difficulty date: October 2, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 30,409 hours, 34,238 cycles
- Engine: Pwa PW120A
- Engine time: 28,889 hours, 32,385 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: PW120A
- Part serial: 120827
- Condition: Leaking
- Location: Left
- Part time: 28,889 hours, 32,385 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ALB-LGA FLIGHT#3543. CREW REPORTED THAT DURING CLIMB, LEFT OIL PRESSURE WARNING LIGHT ILLUMINATED. ENGINE WAS SHUT DOWN, EMERGENCY DECLARED. FLIGHT RETURNED TO ALB AND LANDED WITH OUT INCIDENT. MAINTENANCE REPLACED #1 ENGINE AND OIL COOLER IN ACCORDANCE WITH ALLEGHENY AIRLINES JOBCARD 008-7101-349. OPERATIONAL AND LEAK CHECK OF ENGINE GOOD. AIRCRAFT RETURNED TO SERVICE.
